# SDR CALA2015121494891

- Difficulty date: December 11, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 51,202 hours, 21,504 cycles
- Engine: Iae V2527A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65, BETWEEN STRINGERS 33R & 34R, ELONGATED HOLE UNDER FASTENER.  REMOVED FASTENER & FRAME CLIP FROM STRINGER 35R TO 40R, FWD SIDE IAW SRM 53-00-1 2.  RESTORED PROTECTIVE FINISH IAW SRM 51-75-12, NO SRI REQUIRED.
